zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Stability for multidimensional jump-diffusion processes. (English) Zbl 0962.60046
Consider an $n$-dimensional jump-diffusion process $\{X^x_t\}$ satisfying $$X^x_t=x+\int _0^t\mu (X^x_{s-}) ds + \int _0^t\sigma (X^x_{s-}) dB_s + \int _0^t \int c(X^x_{s-},u)\widetilde \nu (ds,du), $$ where $\mu (x)$ and $c(x,u)$ are $R^n$-valued and $\sigma (x)$ is $n\times m$-matrix valued for $x,u\in R^n$, $\{B_t\}$ denotes a standard $m$-dimensional Brownian motion and $\widetilde \nu (ds,dy)$ a compensated Poisson random measure. Sufficient conditions for existence and uniqueness of an invariant measure, for stability in distribution of solutions, for stochastic stability, stochastic asymptotic stability and a.s. exponential stability of an equilibrium solution are given.

MSC:
60H10Stochastic ordinary differential equations
WorldCat.org
Full Text: DOI
References:
[1] Aase, K. K.: Stochastic continuous-time model, reference adaptive systems with decreasing gain. Adv. appl. Probab. 14, 763-788 (1982) · Zbl 0492.62073
[2] Aase, K. K.: Optimum portfolio diversification in a continuous-time model. Stochastic process. Appl. 18, 81-98 (1984) · Zbl 0541.60057
[3] Aase, K. K.: Ruin problems and myopic portfolio optimization in continuous trading. Stochastic process. Appl. 21, 213-227 (1986) · Zbl 0604.60053
[4] Aase, K. K.: Contingent claims valuation when the security price is a combination of an Itô process and a random point process. Stochastic process. Appl. 28, 185-220 (1988) · Zbl 0645.90009
[5] Abdel-Hameed, M. S.: Life distribution properties of devices subject to a Lévy wear process. Math. oper. Res. 9, 606-614 (1984) · Zbl 0552.60082
[6] Abdel-Hameed, M. S.: Life distribution properties of devices subject to a pure jump damage process. J. appl. Probab. 21, 816-825 (1984) · Zbl 0553.60077
[7] Arnold, L., Kliemann, W., Oeljeklaus, E., 1984a. Lyapunov Exponents of Linear Stochastic Systems, Lecture Notes in Math., vol. 1186. Springer, Berlin, pp. 85--128. · Zbl 0588.60047
[8] Arnold, L., Oeljeklaus, E., Pardoux, E., 1984b. Almost Sure and Moment Stability for Linear Ito Equations, Lecture Notes in Math., vol. 1186. Springer, Berlin, pp. 129--159. · Zbl 0588.60049
[9] Basak, G. K.; Bhattacharya, R. N.: Stability in distribution for a class of singular diffusions. Ann. probab. 20, 312-321 (1992) · Zbl 0749.60073
[10] Bhattacharya, R.N., 1978. Criteria for recurrence and existence of invariant measures for multidimensional diffusions. Ann. Probab. 6, 541--553. Correction Note. Ann. Probab. 8 (1980) 1194--1195. · Zbl 0386.60056
[11] Brockwell, P. J.; Resnick, S. I.; Tweedie, R. L.: Storage processes with general release rule and additive inputs. Adv. appl. Probab. 14, 392-433 (1982) · Zbl 0482.60087
[12] Bucy, H. J.: Stability and positive supermartingales. J. differential equation 1, 151-155 (1965) · Zbl 0203.17505
[13] Cinlar, E.; Pinsky, M.: A stochastic integral in storage theory. Z. wahrsch. Verw. gebiete 17, 227-240 (1971) · Zbl 0195.47503
[14] Drosen, J. W.: Pure jump shock models in reliability. Adv. appl. Probab. 18, 423-440 (1986) · Zbl 0596.60083
[15] Esary, J.; Marshall, A. W.; Proschan, F.: Shock models and wear processes. Ann. probab. 1, 627-649 (1973) · Zbl 0262.60067
[16] Harrison, J. M.; Pliska, S. R.: Martingales and stochastic integrals in the theory of continuous trading, stochastic process. Appl. 11, 215-260 (1981) · Zbl 0482.60097
[17] Has’minskii, R. Z.: Necessary and sufficient conditions for the asymptotic stability of linear stochastic systems. Theory probab. Appl. 12, 144-147 (1967)
[18] Has’minskii, R.Z., 1980. Stochastic Stability of Differential Equations. Siithoff and Noordhoff, Alphen Rijn, The Netherlands.
[19] Jeanblanc-Picque, M.; Pontier, M.: Optimal portfolio for a small investor in a market model with discontinuous prices. Appl. math. Optim. 22, 287-310 (1990) · Zbl 0715.90014
[20] Mao, X., 1991. Stability of Stochastic Differential Equations with Respect to Semi-Martingales, Pitman Research Notes in Mathematics Series, vol. 251. Longman Scientific and Technical, London. · Zbl 0724.60059
[21] Mao, X., 1994. Exponential Stability of Stochastic Differential Equations. Marcel Dekker, New York. · Zbl 0806.60044
[22] Merculio, F.; Runggaldier, W. J.: Option pricing for jump-diffusion: approximation and their interpretation. Math. finance 3, 191-200 (1993) · Zbl 0884.90043
[23] Merton, R. C.: Option pricing when underlying stock returns are discontinuous. J. financial economics 3, 125-144 (1976) · Zbl 1131.91344
[24] Moran, P. A. P.: A theory of dams with continuous input and a general release rule. J. appl. Probab. 6, 88-98 (1969) · Zbl 0181.46702
[25] Mulinacci, S.: An approximation of American option prices in a jump-diffusion model. Stochastic process. Appl. 62, 1-17 (1996) · Zbl 0848.90005
[26] Zakusilo, O. K.: General storage processes with additive input. Theory probab. Appl. 34, 240-251 (1989) · Zbl 0692.60083
[27] Zakusilo, O. K.: Once more on the local behavior of storage processes with stable input. Theory probab. Appl. 35, 393-396 (1990) · Zbl 0723.60093